Econometrica: Apr 1966, Volume 34, Issue 2

A Parametric Simplicial Formulation of Houthakker's Capacity Method

https://doi.org/0012-9682(196604)34:2<354:APSFOH>2.0.CO;2-#
p. 354-380

Andrew Whinston, C. van de Panne

The paper reformulates Houthakker's capacity method for quadratic programming in the framework of the simplex and dual methods for quadratic programming, thereby greatly reducing the conceptual and computational complexities of the method. It is shown that the method is applicable for all convex quadratic programming problems, including the case of a semi-definite matrix of the quadratic form and that of constraints in equality form. In the linear programming case the method reduces to a parametric version of the dual method.

Log In To View Full Content

Back